Pilot details how he nearly blacked out whilst flying and is no longer fit to fly due to adverse reaction to the Covid Vaccine

Pilot details how he nearly blacked out whilst flying and is no longer fit to fly due to adverse reaction to the Covid Vaccine

Pilot details how he nearly blacked out whilst flying and is no longer fit to fly due to adverse reaction to the Covid Vaccine

By THE DAILY EXPOSE

Rumours are circulating that the Covid-19 vaccines are to blame for the recent deaths of four British Airways pilots within days of each other. A rumour based on the fact pilots are subjected to strict medical tests annually in order to be passed as fit to fly, meaning the death of a single pilot due to natural causes in a single year is extremely rare, let alone four within days of each other.

British Airways have confirmed the authenticity of four condolence books shown in the above image that is flying round social media. They said four company pilots had recently passed away and “our thoughts are with their family and friends,”.

Everybody knows that there is an increased chance of suffering a blood clot when flying, and everyone will know by now that there is an increased risk of suffering blood clots associated with low platelets due to the AstraZeneca Covid vaccine. It’s not hard to put 2 and 2 together and come up with 4 as to why four pilots within the same company have died within quick succession of each other.

Even insurance companies refuse to cover blood clots that occur after flying if the person has had the Covid vaccine, as one person found out when they questioned Bupa, a health insurance provider.

Do we have concrete evidence the Covid vaccine is to blame for the deaths of four British Airways pilots? No. But we do have evidence of a pilot who can no longer fly due to the Pfizer mRNA jab.

According to VAERS, the US version of the UK’s Yellow Card scheme, a 33-year-old pilot almost blacked out whilst flying due to an adverse reaction to the Pfizer Covid jab, an adverse reaction which has seemingly changed his life for the foreseeable future.

 

According to the submitted VAERS report the pilot received the Pfizer jab on the 1st February 2021 and says he noticed a headache in the very top of his head within an hour of having the jab.

“I thought it was normal because everyone I know said they got a headache from it,”. The pilot said.

However over the next few hours, the pain moved down the back of his neck and turned into a burning sensation at the bottom of his skull.

“The pain wasn’t excruciating, but it was constant, I thought it would eventually go away.”

Two days after having the jab the pilot flew his plane and says he immediately noticed something was wrong with him.

“I was having a very hard time focusing. Approximately 2 hours into the flight I felt sudden and extreme pressure in my head and nearly blacked out. I immediately landed and stopped flying.”

Two days later the pilot attempted another flight but says the exact same thing occurred after just 20 minutes of flying.

“The burning in my neck intensified and was now accompanied by dizziness, nausea, disorientation, confusion, uncontrollable shaking, and tinkling in my toes and fingers.”

On the 5th February 201, just four days after having the jab the pilot went to his hometown doctor who diagnosed him with vertigo and prescribed meclizine, an antihistamine used to to prevent nausea, vomiting, and dizziness. Vertigo is the sensation that you, or the environment around you, is moving or spinning. However vertigo is not a condition itself, it is merely the symptom of another underlying condition.

The pilot states that he took the medicine as prescribed all weekend with no relief so made an appointment to undergo several tests which include testing his balance, vision and hearing, a CT scan, an MRI scan, and measuring of his spinal fluid pressure.

The tests were carried out over two days on the 10th and 11th February 2021. The physician performing the tests concluded that the pilot had suffered an allergic reaction to the Pfizer jab which had severely increased the pressure in his spinal cord and brain stem. The resulting pressure was the cause of issues with the pilot’s vision and had led to the rupture of his left inner ear, breaking off several crystals in the process.

The pilot can no longer fly in his current condition and is taking Diamox to reduce the pressure in his spinal cord and brain stem.

Would you feel comfortable being the passenger of a plane being piloted by a person who has had the Covid vaccine?

 

Original Source

Donate Now to Help Take Back Our World

$1000 Donation Turns Into $3000 of the New Global Currency

Enter Email to get Daily News